# SDR 03FDEA02322

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SHEAR TIE BS 950F LBL 9, COMMON TO STR 29 LT.  REMOVED CORROSION FROM SHEAR TIE  1 X2 X.009 INCHES FROM ORIGINAL OF .071.  OUT OF LIMITS PER SRM 53-10-1.  CUT OF SHEAR TIE AT BS 950F, LBL 9, COMMON TO STR 29 LT. AND REPAIRED FRAME IAW SRM 53-10-4 USEING .080 7075-T6 LOT 146378.
